| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device was not powering on.In this state the device would be inoperable and defibrillation therapy may not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The customer informed stryker depleted batteries in the device was the cause of the reported issue.Device functioned properly after installing fully charged batteries.H3 other text : device not evaluated by manufacturer.
Event or Problem Description